Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On depo shot. Had unprotected sex. Pregnancy test negative. Feeling nausea, pelvic pain, spotting. Side effect of shot?

Hi i just have my depo shot this april 20,2012 and i have unprotected sex for the first two weeks they gave me a shot and test me first for pregnanct it came out Negative, after a week ive been vomiting fever chill weakness dehydration but after 3 days it stop and may 9,2012 i have this lower pain and pelvic cramps looks like im going to have my period im not due until next month im irregular i get my period every 6 months and may 12 i have spotting and today i have spotting but it wont come out only when i wipe i have a brown or light brown with some small looks like dot bright red is this the symptoms of shot and i went well but as of today my vomiting started again. Pls. Help me.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The intermittent spotting and other symptoms that you have are normal side effects of the shot that you have taken. This is not related to pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor